# SDR ASAA2018072325480

- Difficulty date: July 22, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 11,076 hours, 3,661 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED IN CRUISE. FOLLOWED QRH AND LIGHT EXTINGUISHED. GROUNDED - YES. ACCOMPLISHED CONTROL UNIT BITE PER FIM 30-41 TASK 801. BITE PASSES. FAULT HISTORY SHOWS WINDOW SENSOR FAULT FOR LAST FLIGHT. FIM 30-41 TASK 812 SHOWS NO FAULTS. SENSOR RESISTANCE WAS 327 OHMS AT 20 DEG C. GOOD PER AMM TASK 30-41-21-760-801.
